MathSciNet Relay Station
MathSciNet bibliographic data
MR1035940 (91e:65042) 65D32 (33C45 41A55)
Peherstorfer, Franz On Stieltjes polynomials and Gauss-Kronrod quadrature. Math. Comp. 55 (1990), no. 192, 649–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement